# SDR FFSA95001

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7164D
- Make and model: Piper PA-31-350
- Aircraft serial: 318052013
- Engine: Lyc LTIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Part number: 557369
- Condition: Missing
- Location: Turbo V-Band
- Part time: 1,547 hours
- Component: Garrtt, LW1246375
- Stage of operation: CL
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS CLIMBING THROUGH APPROXIMATELY 7,000 FEET, PILOT HEARD A MUFFLED SOUND FROM RIGHT ENGINE AND NOTICED FLAMES BURNING THROUGH THE TOP OF ENGINE COWLING.  PILOT SHUT DOWN ENGINE.  V-BAND CLAMP FROM TURBOCHARGER MALFUNCTIONED AND EXHAUST MANIFOLD BECAME DETACHED FROM TURBOCHARGER.  (CLAMP MISSING.)  (X)
